MathSciNet Relay Station
MathSciNet bibliographic data
MR1153123 (92j:93090) 93D09
Chen, Jie Sufficient conditions on stability of interval matrices: connections and new results. IEEE Trans. Automat. Control 37 (1992), no. 4, 541–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement